Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

seth

Member
  • Posts

    24
  • Joined

  • Last visited

Reputation

0 Neutral
  1. hey im just wondering is aspirin mask dangerous? is there long term side effect? im eger to try it but after reading sumthing on the net it kinda scared me.... much help appreciated
  2. seth

    just wondering

    cool thanks, anyone else have any advice???
  3. hey everyone, im just wondering should i ask my derm for some retinoids after i finish my second course of accutane. i heard that retinoid will give you a bad break out. but since i use it after accutane will i still get an initial break out??? need helps from you guys. Cheers!
  4. hello anyone else have any other advice?
  5. thank you soo much. yeah that what i thought because accutane push out all the bad stuff and therefore when im done retin a wont cause anymore break out. cheers! how did you go with retin a micro does it make your skin fleaky? any more breakout?
  6. hey everyone. i have been on accutane about 8 months ago and now my acne come back im now on my second course and just wondering if i should use retin a after i finished my course. im kind of scare that after my face has clear from this second course when i start using retin a my face would break out bad agin. please help me and give me some advice... cheers! much help apprieciated
  7. cheers Azrael, you're da best! isn't it to early to get back on accutane? my face is really oil ae. like i think after a week i finish accutane, my face were oily again so weird, i heard people said that oil don't come back until like 4 or 5 months for them. Yea i might consider to go on again. i might try the tea tree oil thingy first because my acne is not that bad. but how long after your first course when your acne came back Azrael.
  8. i think my acne came back ae, i have been off tane nearly four months now. i have been getting small to nearlt medium size pimples everywhere on my face. farr i ask my derm to give me some topical to help maintain the result and to help reduce the black marks that i have and he said no. now i think my acne is comming back ae. so sad but any way congratz on your clear skin, hope it stay like that for you.
  9. hey everyone. Its my fourth month post tane at the end of this month and i have been getting tiny pimples everywhere on my face lately, mostly get it on my forehead. im very concern that i might get acne again, because my life is pretty good the last few months where i have acne free face. do u guys have any suggestions. im considering about going on tane again. do u think it too early? plz help thanks. oh and does this means that my acne is comming back?
  10. You know there's ways to fix it if it really bother you, right? Starting from 6 months after your last pill. Consult your dermatologist.
  11. hey this exact thing happen to me too. i think the shallow scaring is permant, it so sad i got heaps fo scars on my face. i think accuatne make me get those scars because before i don't have those scars ae. i have finish accutane about 3 months now and haven't notice any changes to the scars so i assume they're permanent. so sad
×